Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 1, NWS Springfield, MO

January 4, 20055 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jan 4, 2005, 10:07 AM CST for 5 counties in Missouri. It was in force for 315 days. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 4, 2005, 10:07 AM CST (16:07 UTC)
Expired
Nov 15, 2005, 5:30 AM CST
In force
315 days
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Barry County, MO, Greene County, MO, Oregon County, MO, Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 23 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 5, 4:19 AM CSTFLASH FLOOD1 W Fair Grove, MOHIGHWAY CC WEST OF FARM ROAD 199 WAS INUNDATED FROM FLASH FLOODING. WATER WAS UP TO THE STREET SIGN...WHICH IS ABOUT FIVE FOOT HIGH. REPORTED BY .
Jan 5, 5:50 AM CSTFLASH FLOODFair Grove, MOSEVERAL STREETS IN THE CITY OF FAIR GROVE ARE IMPASSABLE. REPORTED BY LAW ENFORCEMENT.
Aug 23, 6:10 PM CDTHEAVY RAIN2 Sw Bassville, MO4.00 INCHES OF RAIN IN 2 HOURS EAST OF FELLOW LAKE
Aug 23, 6:15 PM CDTHEAVY RAIN5 Sw Fair Grove, MO3.30 INCHES OF RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
354 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 041612
FFWSGF
MOC009-042200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
ISSUED BY NWS ST LOUIS MO
1007 AM CST TUE JAN 4 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI

* UNTIL 400 PM CST

* AT 1007 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED VERY
  HEAVY RAIN ACROSS ALL OF BARRY COUNTY INCLUDING THE TOWNS OF
  MONETT AND CASSVILLE.  DOPPLER RADAR ESTIMATES INDICATE OVER 2
  INCHES OF RAIN HAS FALLEN SINCE 400 AM. 

* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE 
  AFFECTING ALL OF BARRY COUNTY.  SMALL CREEKS AND STREAMS AND LOW
  WATER CROSSINGS SHOULD BE AVOIDED 

IF FLASH FLOODING IS OBSERVED OR IMMINENT...MOVE QUICKLY TO HIGHER
GROUND. NEVER DRIVE INTO AN AREA WHERE WATER COVERS THE ROAD.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR LOW WATER CROSSINGS IF WATER COVERS THE
ROADWAY. DO NOT DRIVE AROUND BARRICADES IF YOUR VEHICLE STALLS...
ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND.

LAT...LON 3693 9364 3650 9359 3650 9408 3692 9407

$$
FG
2 follow-up statements
000 
WGUS53 KSGF 232041
FFWSGF
MOC077-240230-
/O.NEW.KSGF.FF.W.0001.050823T2036Z-050824T0230Z/
/0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT TUE AUG 23 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 930 PM CDT.

* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS APPROACHING 2 INCHES      
  WITHIN THE PAST HOUR ACROSS NORTHEASTERN SECTIONS OF GREENE COUNTY.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING    
  INCLUDE...FAIR GROVE...BASSVILLE AND EBENEZER.  IN                 
  ADDITION...RISING WATER AND FLOODING CAN BE EXPECTED ACROSS LOW    
  WATER CROSSINGS AT ROUTE CC ON KINGS BRANCH...ROUTE CC ON THE      
  LITTLE POMME DE TERRE...AND NEAR THE INTERSECTION OF ROUTE E AND   
  FARM ROAD 235.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3741 9308 3730 9309 3731 9339 3742 9338

$$

SAW
000 
WGUS53 KSGF 150732
FFWSGF
MOC149-203-215-151130-
/O.NEW.KSGF.FF.W.0001.051115T0729Z-051115T1130Z/
/0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OREGON COUNTY IN MISSOURI.
  SHANNON COUNTY IN MISSOURI.
  TEXAS COUNTY IN MISSOURI.

* UNTIL 530 AM CST.

* AT 124 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATED NEARLY TWO INCHES OF RAIN HAD FALLEN       
  ACROSS THE WARNED AREA SINCE MIDNIGHT WITH AN ADDITIONAL ONE TO    
  TWO INCHES OF RAINFALL POSSIBLE BEFORE IT TAPERS OFF. LOCAL        
  OBSERVATIONS ACROSS SHANNON COUNTY REPORTED BETWEEN 1.50 TO 2.00 
  INCHES OF RAINFALL SINCE EARLIER TONIGHT. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...HOUSTON...ALTON...BIRCH TREE...CABOOL...EMINENCE...
  RAYMONDVILLE...SUMMERSVILLE...THAYER...WINONA...AKERS...ALLEY
  SPRING AND ARROLL.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3738 9116 3651 9113 3650 9166 3708 9165
      3708 9220 3741 9219

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jan 4, 5:37 AM CST, 4 hours 30 minutes earlier.

Area forecast discussion, Jan 4, 5:37 AM CST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 AM CST TUE JAN 4 2005

LOTS TO PONDER THIS FORECAST PACKAGE WITH FORECAST AREA RIGHT IN THE
MIDDLE OF AN IMPRESSIVE BAROCLINIC ZONE.  MAIN CONCERNS IN THE SHORT
TERM WILL BE WITH FLOODING POTENTIAL...PRECIPITATION TYPE IN THE
NORTHERN CWA AND OBVIOUSLY WITH THE TEMPERATURES.

NEXT WAVE OF PRECIPITATION IS TAKING AIM AT THE FORECAST AREA AND
WAS LOCATED ACROSS EASTERN OKLAHOMA AND NORTHERN ARKANSAS AS OF THIS
WRITING.  FRONT WHICH WAS MOSTLY STATIONARY LAST NIGHT ON THIS SHIFT
HAS PUSHED ACROSS ALL BUT EXTREME SOUTHEAST SECTION OF CWA WITH
TEMPERATURE GRADIENT FROM LOW 60S IN OREGON COUNTY TO JUST ABOVE
FREEZING IN THE NORTHWEST COUNTIES.  WATER VAPOR SHOWS HUGE CLOSED
UPPER LOW JUST OFF THE CALIFORNIA COAST WITH IMPRESSIVE MOISTURE
STREAM INTO THE SOUTHERN/CENTRAL PLAINS AND MISSISSIPPI VALLEY
REGIONS.

FOR TODAY...UPPER SHORTWAVE SHOULD HELP TO DEVELOP SURFACE WAVE
ALONG THE FRONT OVER THE SOUTHERN HIGH PLAINS AND MAY CAUSE FRONT TO
LIFT SLIGHTLY BACK TO THE NORTH OVER THE CWA.  AM REALLY NOT
EXPECTING FRONT TO LIFT TOO MUCH FURTHER NORTH AND THUS DO NOT SEE
GUIDANCE TEMPS BEING ATTAINED TODAY.  WITH 100% CLOUD COVER AND NEAR
100 POPS TODAY SHOULD NOT SEE MUCH IN THE WAY OF TEMPERATURE RISES.
HAVE INCLUDED SOME RISES IN THE SOUTHEAST WHERE FRONT MAY MOVE
SLIGHTLY NORTH.  SOME AREAS ACROSS MY CENTRAL MISSOURI COUNTIES HAVE
RECEIVED BETWEEN 1 AND 2 INCHES OF RAINFALL DURING THE PAST 36 HOURS
AND HAVE REDUCED THE FLASH FLOOD GUIDANCE.  HIGHEST QPF TOTALS LOOK
TO OCCUR ACROSS MY NORTHERN CWA SO HAVE DECIDED TO GO AHEAD WITH A
FLOOD WATCH FOR TODAY THROUGH WEDNESDAY NORTH OF A PITTSBURG KANSAS
TO SALEM LINE.  ADDITIONAL RAIN AMOUNTS OF ONE TO TWO INCHES WILL
CAUSE SIGNIFICANT RISES ON AREA STREAMS WHICH ARE ALREADY FORECAST
IN FLOOD.  TEMPERATURES SHOULD REMAIN ABOVE FREEZING ACROSS MY
NORTHWEST COUNTIES DURING THE DAY AND AM NOT EXPECTING ANY FREEZING
RAIN TODAY.

FOR TONIGHT...MORE UPPER LEVEL SHORTWAVE ENERGY WILL MOVE INTO THE
AREA WITH CONTINUED CHANCES OF MODERATE TO HEAVY RAIN ACROSS THE
FORECAST AREA.  THE HEAVIEST RAIN IS EXPECTED ACROSS THE NORTHERN
HALF OF THE CWA.  TEMPERATURE PROFILES INDICATE THAT MY NORTHERN
MOST COUNTIES MAY FLIRT WITH THE FREEZING MARK OVERNIGHT TONIGHT AND
PRECIPITATION MAY BE IN THE FORM OF FREEZING RAIN AT TIMES.  WITH
THIS AREA RIGHT ON THE EDGE OF RAIN/FREEZING RAIN HAVE DECIDED TO GO
WITH A RAIN OR FREEZING RAIN WORDING IN THE GRIDS FOR NOW.  THIS
AREA IS CURRENTLY IN A WINTER STORM WATCH AND WILL BE CHANGING TO AN
ADVISORY THIS MORNING.  IF LATER MODEL TRENDS SUGGEST COLDER AIR
MOVING IN THEN THIS MAY NEED TO BE UPGRADED HOWEVER CURRENT MODEL
TRENDS WOULD LEAN TOWARDS AN ADVISORY.

FOR WEDNESDAY/WEDNESDAY NIGHT...SURFACE LOW WILL TRACK NORTHEAST
ALONG THE FRONT AND ACROSS THE CWA SO WOULD NOT EXPECT MUCH CHANGE
IN THE THERMAL PROFILE AND FRONTAL POSITION UNTIL LATE IN THE DAY.
AS THE COLDER AIR FILTERS IN AND COLD DEPTH INCREASES BY LATE
WEDNESDAY...PRECIPITATION MAY CHANGE OVER TO A BRIEF PERIOD OF
SNOW.  IT APPEARS THAT THE COLDER AIR MASS HOWEVER WILL LAG BEHIND
THE MAIN AREA OF PRECIPITATION...SO AM NOT EXPECTING MUCH IN THE WAY
OF ACCUMULATION WITH THIS SYSTEM.  PRECIPITATION SHOULD END BY
WEDNESDAY EVENING FROM WEST TO EAST WITH CLEARING OVERNIGHT AND MUCH
COLDER TEMPERATURES.  CURRENTLY GOING WITH THE TEENS IN THE WEST
WHICH WILL CLEAR OUT THE FASTEST AND MID 20S IN THE FAR SOUTHEAST
SECTIONS.

FOR THE EXTENDED...ANOTHER UPPER SHORTWAVE LOOKS TO MOVE INTO THE
AREA BY FRIDAY NIGHT AND SATURDAY WITH POSSIBLY ENOUGH GULF MOISTURE
WORKING NORTHWARD INTO THE AREA TO KEEP LOW POPS GOING.  TEMPERATURE
PROFILES LOOK WARM ENOUGH FOR RAIN AND HAVE TAKEN OUT MENTION OF ANY
SNOW FOR NOW.

LINDENBERG
&&

.AVIATION...
ISENTROPICALLY INDUCED LIGHT TO MODERATE RAIN OVER THE STATIONARY
FRONT WILL CONTINUE OVER MUCH OF THE 24 HOUR TERMINAL AERODROME
FORECAST FOR BOTH JOPLIN AND SPRINGFIELD.  THIS RAIN SHIELD WILL
CAUSE FLIGHT CONDITIONS TO REMAIN IFR TO LIFR THROUGH TODAY.  WINDS
WILL PERSIST OUT OF THE NORTHEAST AT AROUND 9 TO 12 MPH.

CRAMER
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...WINTER WEATHER ADVISORY TUESDAY EVENING THROUGH WEDNESDAY
EVENING GENERALLY ALONG AND NORTH OF A NEVADA TO VERSAILLES LINE.
FLOOD WATCH TODAY THROUGH WEDNESDAY AREAS GENERALLY NORTH OF A LAMAR
TO SALEM LINE.
.KS...WINTER WEATHER ADVISORY TUESDAY EVENING THROUGH WEDNESDAY
EVENING FOR BOURBON COUNTY.
FLOOD WATCH TODAY THROUGH WEDNESDAY FOR BOURBON AND CRAWFORD
COUNTIES.

WFO SGF
Hazardous weather outlook, Jan 4, 6:00 AM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CST TUE JAN 4 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041900-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
600 AM CST TUE JAN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS WITH HEAVY RAIN...FLOODING AND LIGHTNING.

  FREEZING RAIN AND MINOR ICE ACCUMULATIONS.

  AREAS OF FOG WITH VISIBILITIES UNDER 1 MILE.

  AREAS AFFECTED AND TIMING:

  AREAS OF FOG WILL BE POSSIBLE MAINLY THIS MORNING ACROSS
  MUCH OF THE HIGHER TERRAIN OF THE MISSOURI OZARKS.  FOG
  MAY REDUCE VISIBILITIES TO UNDER A MILE AT TIMES.

  ISOLATED TO SCATTERED THUNDERSTORMS WITH HEAVY RAIN...
  LIGHTNING AND POSSIBLE FLOODING ARE EXPECTED TODAY
  ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS.
  THE BEST POTENTIAL FOR FLOODING TODAY AND TONIGHT WILL
  BE NORTH OF A PITTSBURG KANSAS TO SALEM LINE.

  FREEZING RAIN WILL BE POSSIBLE TONIGHT ACROSS EXTREME
  NORTHERN SECTIONS OF THE FORECAST AREA...GENERALLY NORTH
  OF A NEVADA TO ELDON LINE.

  DISCUSSION:

  A FRONTAL BOUNDARY REMAINS STATIONED ACROSS SOUTHEAST MISSOURI
  INTO NORTHEAST TEXAS THIS MORNING.  LOW CLOUDS...FOG AND
  DRIZZLE WERE OCCURRING NORTH OF THE FRONT ACROSS MUCH OF
  THE MISSOURI OZARKS.  VISIBILITIES WILL DROP BELOW
  ONE MILE AT TIMES ACROSS MAINLY HIGHER TERRAIN IN THE OZARKS
  THIS MORNING.

  AN UPPER LEVEL DISTURBANCE WAS HELPING TO PRODUCE A LARGE AREA
  OF RAIN WITH EMBEDDED THUNDERSTORMS ACROSS SOUTHERN MISSOURI
  THIS MORNING.  THIS AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE
  TO LIFT NORTH OVER THE FORECAST AREA TODAY.  SEVERAL MORE ROUNDS
  OF PRECIPITATION WILL OCCUR THIS AFTERNOON AND TONIGHT WHICH
  MAY LEAD TO AREAS OF FLOODING.  THE MOST PRECIPITATION IS
  EXPECTED TO OCCUR OVER CENTRAL MISSOURI WHERE THE GROUND IS
  THE MOST SATURATED FROM THE PREVIOUS DAYS HEAVY RAIN.  FLOODING
  WILL BE MOST LIKELY NORTH OF A PITTSBURG KANSAS TO SALEM
  LINE...AND A FLOOD WATCH IS IN EFFECT FOR THIS LOCATION
  THROUGH WEDNESDAY.

  THE SOUTHERN EDGE OF A SHALLOW LAYER OF COLDER AIR WILL REMAIN
  ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA.  THIS WILL
  KEEP TEMPERATURES HOVERING AROUND THE FREEZING MARK THROUGH
  TONIGHT WITH THE POSSIBILITY OF FREEZING RAIN.  WHILE THE
  MOST SIGNIFICANT ICE ACCUMULATIONS WILL REMAIN NORTH OF THE
  FORECAST AREA...TEMPERATURES COULD FALL BELOW 32 DEGREES ALONG
  AND NORTH OF A NEVADA TO ELDON LINE WITH SOME MINOR FREEZING
  RAIN ACCUMULATIONS LATE TONIGHT.  A WINTER WEATHER ADVISORY
  IS IN EFFECT FOR THESE AREAS TONIGHT AND WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  FREEZING RAIN WILL BE POSSIBLE GENERALLY NORTH OF A NEVADA TO
  ELDON LINE ON WEDNESDAY.  PRECIPITATION ACROSS MOST
  OF THE OZARKS MAY CHANGE OVER TO SOME LIGHT SNOW BEFORE
  ENDING WEDNESDAY NIGHT.  LITTLE OR NO SNOW ACCUMULATION
  IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

LINDENBERG

In the hours before

Local storm report, Jan 4, 10:00 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CST TUE JAN 04 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      SHELL KNOB              36.63N 93.63W
01/04/2005                   BARRY              MO   LAW ENFORCEMENT

            HIGHWAY 39 NEAR SCHELL KNOB IMPASSABLE DUE TO HIGH WATER.

0957 AM     FLASH FLOOD      3 S GAINESVILLE         36.56N 92.43W
01/04/2005                   OZARK              MO   LAW ENFORCEMENT

            LOW WATER CROSSING ON ROUTE T 5 MILES EAST OF HWY 5
            CLOSED.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 3:16 AM CSTSevere Thunderstorm WarningSGFMcDonald44 min
Jan 4, 10:45 AM CSTFlash Flood WarningSGFBarry, Christian, Douglas, Greene, Howell, Lawrence and 11 more6 hr
Jan 4, 3:48 PM CSTFlash Flood WarningSGFVernon6 hr
Jan 4, 4:00 PM CSTFlash Flood WarningSGFBenton, Morgan6 hr
Jan 4, 4:47 PM CSTFlash Flood WarningSGFCedar, Hickory, St. Clair5 hr
Jan 4, 5:32 PM CSTFlash Flood WarningSGFJasper5 hr

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.